# SDR SWAA2022030806962

- Difficulty date: May 3, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 48,642 hours, 28,402 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB SEAL RETAINER IS CRACKED AT LEFT WING FIXED T/E PANEL JUST AFT OF THE PYLON. MARKED / REMOVED CHECKED BULB SEAL RETAINER AT LEFT WING FIXED T/E PANEL JUST AFT OF THE PYLON AND INSTALLED NEW BULB SEAL RETAINER P/N 115A2982-9 SAME LOCATION ABOVE IAW AIPC 57-50-00-25 AND SRM 51-40-02-0G-0.
